Invariants of divisor classes for the curves $x^k(1-x)=y^l$ in an $l$-adic cyclotomic field
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Trudy Matematicheskogo Instituta imeni V. A. Steklova, Tome 64 (1961), pp. 284-293
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1961_64_a16,
author = {D. K. Faddeev},
title = {Invariants of divisor classes for the curves $x^k(1-x)=y^l$ in an $l$-adic cyclotomic field},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {284--293},
year = {1961},
volume = {64},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1961_64_a16/}
}
TY - JOUR AU - D. K. Faddeev TI - Invariants of divisor classes for the curves $x^k(1-x)=y^l$ in an $l$-adic cyclotomic field JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1961 SP - 284 EP - 293 VL - 64 UR - http://geodesic.mathdoc.fr/item/TM_1961_64_a16/ LA - ru ID - TM_1961_64_a16 ER -
D. K. Faddeev. Invariants of divisor classes for the curves $x^k(1-x)=y^l$ in an $l$-adic cyclotomic field. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Trudy Matematicheskogo Instituta imeni V. A. Steklova, Tome 64 (1961), pp. 284-293. http://geodesic.mathdoc.fr/item/TM_1961_64_a16/